# SDR IPXA0561996

- Difficulty date: August 17, 2008
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 213 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.80 DIA HOLE PUNCTURED THROUGH ACFT SKIN BY AIRSTAIRS DURING STORM AT APPROX STA 213, STR 23L.  CUT DAMAGE AREA IAW SRM 53-00-01-2R. HFEC AREA IAW 757 NDT PART 6, 51-00-19-DD. THIS IS CLASSIFIED AS A MAJOR REPAIR IAW GMM 03-43-01-4. TRANSFERRED TO NRC 346743.
